Unexplained bruising may be a warning sign of child abuse, domestic abuse, or serious medical problems such as leukemia or meningoccocal infection. Unexplained bruising can also indicate internal bleeding or certain types of cancer. Long-term glucocorticoid therapy can cause easy bruising.
Do you bruise easily? We ask about bruising susceptibility in order to learn more about your skin-related symptoms.
Oct 12, 2016 ... Easy Bruising Information Including Symptoms, Diagnosis, Treatment, Causes, Videos, Forums, and local community support. Find answers to health issues you can trust from Healthgrades.com.
Learn about bruise treatments and find out what causes bruising if you re bruising easily. Get the answers from Dr. Weil, your trusted health advisor.
While bruising is associated with trauma like following or a blow, some people bruise easily and even minor impact leads to bruising. This easy bruising is usually a sign of some underlying disorder. In some of the more serious causes, a slight injury that would not normally cause any bruising in an otherwise healthy person ...
A common reason for bruising is anemia, a condition marked by an iron deficiency in the body. Learn more about how anemia can cause bruising. ... For individuals who bruise easily, chances are that they may also discover that they bleed easily too. This poses problems for blood clotting, which is essential to wound repair.
A bruise or contusion is caused by the breaking of small blood vessels known as capillaries that are located just beneath the surface of the skin. This happens any time you experience an injury or bump or fall. Some people bruise more easily than others and some people recover from bruises more quickly. Generally ...
Apr 20, 2017 ... There are many causes of easy bruising, ranging from those which are clinically insignificant, to those where underlying diseases could be life-threatening such as severe bleeding disorders or malignancies of the bone marrow. This means appropriate evaluation is crucial to reach the correct diagnosis and ...
Among the medications that can make you bruise more easily are blood-thinning medications like aspirin and Coumadin (warfarin). Watch Dr. Oz talk more.